# SDR USAA2011041891512

- Difficulty date: March 30, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 89,543 hours, 32,963 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 162N11221
- Condition: Corroded
- Location: Nlg
- Part time: 61,157 hours, 32,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - CORROSION ON RIGHT SIDE LOWER FORWARD AREA OF INNER BORE OF NOSE LANDING GEAR STRUT LOWER TORSION LINK LUG.  REPLACED NOSE LANDING GEAR INNER CYLINDER ASSEMBLY LOWER STRUT IAW B757 32-51-11-4, 32-51-00-5 & 32-34-00-5.
